# SDR R61A201711040817

- Difficulty date: November 1, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 26,524 hours, 20,744 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17007304002
- Condition: Corroded
- Location: Fuselage
- Part time: 26,524 hours, 20,744 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN BENEATH FLOORBOARD 226CRF, FORWARD LEFT HAND CORNER AT FRAME18, NEXT TO RIGHT HAND SEAT TRACK, FLOOR SUPPORT STRUCTURE HAS SURFACE CORROSION. FOUND TO BE OUT OF LIMITS PER SRM 51-75-16. MAINTENANCE REMOVED AND REPLACED FLOORBEAM IAW SRM 51-41-02,51-43-03, AND 51-43-04.
